# SDR REXA2013011500145

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002D24
- Aircraft serial: 8026
- Aircraft time: 17,513 hours, 14,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT, LIGHT NR 1.  RE-LAMP CEILING LEVEL EMERGENCY FLOOD LIGHT IAW 33-51-16.
